# SDR ASAA2014123010110

- Difficulty date: December 30, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,364 hours, 2,679 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1120
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 6,162 hours, 2,267 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT FOUND "ALTN POWER-CHAN B" CIRCUIT BREAKER TRIPPED.  ACFT GROUNDED. VERIFIED EEC 1 TRIPPING CIRCUIT BREAKER, ALSO, REPLACED NR1 ALTN PWR CIRCUIT BREAKER.  R & R NR 1 ENG EEC IAW 73-21-60. NR 1 EEC, OP CHECKED NORMAL. REF MM 73-21-00.
